# SDR IPXA2024093049268

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 24,906 hours, 15,651 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 OUTFLOW VALVE CLOSED ON GROUND C/W TEST OF OUTFLOW VALVES REF 21-31-00. OPS CHECKS NORMAL . OK FOR CONTINUED SERVICE
